# SDR FDEA2018110243073

- Difficulty date: October 24, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part number: ADJ700515
- Condition: Cracked
- Location: Bs 886-959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 919, RT OTBD OMNI ROLLER TRAY HAD A 5 INCH CRACK.   FABRICATED AND INSTALLED A NEW ROLLER TRAY IAW DWG ADJ7005, AND SRM 51-31-01, VOL 2.
